MathSciNet Relay Station
MathSciNet bibliographic data
MR2263047 (2007g:53101) 53D40 (57R56 57R57 57R58)
Usher, Michael Vortices and a TQFT for Lefschetz fibrations on 4-manifolds. Algebr. Geom. Topol. 6 (2006), 1677–1743 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement